English (United Kingdom)  Russian (CIS)


«Russian Journal of Mathematical Research. Series A» – scientific journal.

E-ISSN 2413-7529
Publication frequency – 2 times a year.
Issued from 2015.

Archive of releases for 2016 year


Title: Russian Journal of Mathematical Research. Series A, 2016, Vol.(4), Is. 2
E-ISSN: 2413-7529

Format: Online PDF
Issue: 2
Date: September, 2016
Pages: 63
Articles: 7

URL: Full texts (PDF)
Title: Russian Journal of Mathematical Research. Series A, 2016, Vol.(3), Is. 1
E-ISSN: 2413-7529

Format: Online PDF
Issue: 1
Date: March, 2016
Pages: 42
Articles: 5

URL: Full texts (PDF)

Years: 2018   2017   2016   2015  



Home   Editorial Board   Peer-reviewing   Indexing   Publishing Ethics   Statistics   Our authors   For Authors   Example   Archives   


Copyright © 2015-2018. Russian Journal of Mathematical Research. Series A